Probability Theory and Related Fields

, Volume 97, Issue 1, pp 259–285

Laplace asymptotics for reaction-diffusion equations

Authors

  • Gérard Ben Arous
    • Départment de MathématiquesUniversité Paris Sud
  • Alain Rouault
    • Départment de MathématiquesUniversité Paris Sud
    • Department de MathématiquesUniversité de Versailles-Saint-Quentin
Article

DOI: 10.1007/BF01199323

Cite this article as:
Arous, G.B. & Rouault, A. Probab. Th. Rel. Fields (1993) 97: 259. doi:10.1007/BF01199323

Summary

We obtain sharp (i.e. non logarithmic) asymptotics for the solution of non homogeneous Kolmogorov-Petrovski-Piskunov equation depending on a small parameter ε, for points ahead of the Freidlin-KPP front.

Mathematics Subject Classification (1991)

35K55 35K57 60F10 60H30 60J65 60J80

Copyright information

© Springer-Verlag 1993